Ask an expert
Question

10 Nov 2006

Medication and menstruation
Hi, I have recently started taking Lantanon (a tricyclic antidepressant). My period are usually quite regular, but I was two weeks late. I have been on the medication for about a month. Can it have such an influence? I have taken a pregnancy test and it was negative.
Answer 312 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Depression and stress can affect your menstruation. Lantanon specifically should not do this.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9321 votes
No
67% - 18647 votes
Vote